# SDR UIEA2011012100010

- Difficulty date: January 21, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 48,154 hours, 7,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2600 S42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D02 PLUS C03 CHECK OF DATUM ACFT, CREASE DAMAGE AND A DENT LOCATED ON THE RT FUSELAGE SKIN AT BS 2060 AND S-42R (LOWER AFT SIDE OF TAIL JACK'S LOCATION) WERE SCHEDULED FOR A PERMANENT REPAIR.  THE DAMAGED AREAS WERE PREVIOUSLY REPORTED IAW SR 1-182699542 AND APPROVED IAW FAA FORM 8100-9 (DATED 24 APRIL 2006) TO ALLOW THE DELAY OF THE REPAIR WITH REPEAT INSP UNTIL THE NEXT SCHEDULED MX.  TO REMOVE THE CREASE DAMAGE AND THE DENT FROM THE 65B02707-3 SKIN, A SQUARE AREA ENCOMPASSING THE DAMAGED AREAS WAS CUT FROM BOTH THE 65B02707-3 SKIN AND THE 65B02707-5 DOUBLER. TO RESTORE THE SKIN AND DOUBLER BACK TO THEIR ORIGINAL STRENGTH, AN EXTERNAL DOUBLER WAS INSTALLED OVERLAPPING THE CUTOUT AREA AND A FILLER WAS INSTALLED INTO THE CUTOUT AREA OF THE SKIN/DOUBLER IAW THE REQUIREMENTS OF SRM 53-00-01, REPAIR 15, FIG 201. THE REPAIR CONSISTS OF AN 0.090 INCH THICK 7075-T6 AL CLAD SHEET DOUBLER AND A 7075-T6 AL CLAD SHEET FILLER WITH THICKNESS AS REQUIRED TO FILL CUTOUT AREA FLUSH WITHIN +/-0.005 INCHES OF SURROUNDING SURFACES.
